MAUDE Adverse Event Report: ICU MEDICAL, INC. JELCO; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

ICU MEDICAL, INC. JELCO; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number 3266
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Rn attempted to placed iv in patient's forearm, but was unable to redirect the needle without blowing vein with new iv catheters.This resulted in the patient being poked multiple times for a successful iv access.Per rn, the company representative states the catheters are too sharp and are unable to be redirected like our old catheters.Per staff and nursing leaders, multiple staff including experienced rns with >20 years of bedside experience are reporting concerns that they have never had such difficulties requiring multiple attempts for iv access with any other brand of iv catheters in their career.Multiple rns and patients have reported safety concerns with this new brand of iv catheters.

Brand Name
JELCO
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
ICU MEDICAL, INC.
4455 atherton dr
salt lake city UT 84123
MDR Report Key24965431
Report Number24965431
Device Sequence Number10496564
Product Code FOZ
UDI-Device Identifier15019517078428
UDI-Public(01)15019517078428
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/14/2026
Report Date (Section F) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3266
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/23/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/14/2026